Courbes elliptiques sur $\Bbb Q$, ayant un point d'ordre $2$ rationnel sur $\Bbb Q$, de conducteur $2^Np$

Volume 429 / 2004

Wilfrid Ivorra Dissertationes Mathematicae 429 (2004), 1-55 MSC: Primary 11G05 DOI: 10.4064/dm429-0-1


\def\Q{{\sym Q}}Let $p$ be a prime number $\geq 29$ and $N$ be a positive integer. In this paper, we are interested in the problem of the determination, up to $\Q$-isomorphism, of all the elliptic curves over $\Q$ whose conductor is $2^Np$, with at least one rational point of order $2$ over $\Q$. This problem was studied in 1974 by B.~Setzer in case $N=0$. Consequently, in this work we are concerned with the case $N\geq 1$. The results presented here are analogous to those obtained by B. Setzer and allow one in practice to find a complete list of such curves.


  • Wilfrid IvorraUMR 7586 du CNRS, Équipe de Théorie des Nombres
    Institut de Mathématiques
    Université Paris VI
    175 Rue du Chevaleret
    Paris 75013, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image